Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Accounting Rates of Return: Comment

Willem Buijink and Marc Jegers
The American Economic Review
Vol. 79, No. 1 (Mar., 1989), pp. 287-289
Stable URL: http://www.jstor.org/stable/1804793
Page Count: 3
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Accounting Rates of Return: Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289